| Model Number |
TENODESIS BUTTON, 7MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/01/2022, it was reported by a sales representative via phone that a ar-2296 tenodesis button fell apart.This occurred during a sub-pectoral bicep tenodesis on (b)(6) /2022 when inserting the button into the drill hole the button was not attached and could not be re-attached.The case was completed using another ar-2296.There was no patient effected.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.However, due to the device not being returned, we are unable to confirm the reported event.